# SDR UPS98827297

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755826501N
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, FS 340 AT LONG 31L FITTING HAS CRACK.  REMOVED FITTING AND FOUND TO BE CRACKED IAW 51-1-20D.  RECEIVED, LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-1-20D, 51-1-24 AND 53-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED FITTING IAW DC8 SRM 51-1-20D.
